# SDR DALA2023062705171

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 17,274 hours, 7,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

URING EMERGENCY LIGHT BATT PACK REPLACEMENT AND SUBSEQUENT CHECKOUT, EPSU FAULTED "ESCAPE SLIGHT LIGHT" "BAT" "EXIT SIGNS" "FREEPMS AISLE LT" AND "FREEMPS CROSS AISLE LT" ALL FROM EPSU 10WL. REMOVED AND REPLACED CIDS #1 DIRECOTR PER A321 AMM 23-73 THRU STEP 4B (953259). COMPLETED CIDS 1 INSTALL AND CHECKOUTS PER A321 AM 23-73. WHEN COMPLETING WORKCARD 3351-2991, STILL HAVE FAULTS RELATED TO EMERG LIGHTS CONNECTED TO EPSU 10WL. ALL VISIBLE LIGHTS CHECK GOOD. REF AWM 33-51-04, CHECKED CONTINUITY OF WIRES TO BOTH R1&L1 DOOR SLIDES. BOTH GOOD. CKD CONTINUITY OF BOTH SLIDES LIHGTS. FROM 2871VC-A HAD APPROX 10 OHMS. FROM 2870VC-A, HAD OPEN CIRCUIT IN SLIDE LIGHT. (975857). R/R FWD RT EMERGENCY ESCAPE SLIDE PER WORKCARD 2561-4002-RF(986075). COMPLETED RII REQUIREMENTS PER AMDS 2561-4002-RF FOR THE PROPER INSTALLATION AND SECURITY OF THE RT FWD DOOR SLIDE/RAFT ASSY. VERIFIED SAFETY PIN REMOVED AND STOWED AND REARMED AND SAFTIED EOAM (QC4080/358323). NO HELP, AFTER SLIDE CHG. SLAVED IN KNOWN GOOD EPSU AT LOC 10WL PER A321 AMM 33-51. INTERIOR/EXTERIOR LIGHT FAULT FLASHING ON EPSU STILL PRESENT (986075). PERFORMED CHECK OF WIRING ON EPSU 10WL GROUNDS AND INTERCONNECT TO DEU-B( 300RH1) PER A321 TSM 33-51-00-810-822-A STEO B(1)(B)2. ALL WIRE CHECKS PASSED WITH NO TROUBLES FOUND (141182). REPLACED EPCU 10WL. TRIED NEW DEU-B)300RH1). NO HLEP. REINSTALLED ORIG DEU. ISOLATED LIGHTS AND CHECKED WIRES FROM 10WL TO ALL EMERG LIGHTS. ALL GOOD. REPLACED CEILING LIGHT (201WL). NOW ONLY HAVE STEADY EXTERIOR LIGHT FAULT (975857). REMOVED AND REPLACED L1 EVACUATION SLIDE/RAFT PER AMDS WORKCARD 2561-4001-LF REF LOG 2828152, NO EPSU FAULTS. ALL EMERGENCY LIGHTS WORK. (LP# 4539556)
